# SDR QEMY20240624001

- Difficulty date: June 4, 2024
- Submitted: June 24, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Make and model: Airbus A320*
- Engine: Cfmint CFM565B43
- Engine time: 17,691 hours, 13,610 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spool
- Part number: 3380019060
- Part serial: DV794188
- Condition: Corroded
- Location: Engien
- Part time: 17,691 hours, 13,610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CONDITION HIGHLIGHTED DURING THE INSPECTION PROCESS. THE BOOSTER SPOOL HAS FRETTING ON SURFACE A (MORE THAN AMM & ESM LIMITS). KNOWN CONDITION. DR#01983965 WAS NOT APPROVED. FIRST TIME EXPOSURE OF THIS AREA FROM NEW MAKE. SERVICE RUN CONDITION, NOT A GE WALES INDUCED CONDITION.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A 9.3.(J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
